# SDR HEEA072521

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 8,644 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Fretted
- Location: T/R Drive Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING BEYOND LIMITS. REPLACED WITH NEW PARTS.
